CSpace
拟线性抛物泛微分方程组有关边值问题的振动性
葛渭高1; 俞元洪2; 邓立虎3
2001
Source Publication应用数学学报
ISSN0254-3079
Volume024Issue:002Pages:295
Abstract本文讨论了拟线性抛物泛函微分方程组在Robin,Dirchlet边界条件下解的振动性,获得了解振动的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42658
Collection中国科学院数学与系统科学研究院
Affiliation1.北京理工大学
2.中国科学院数学与系统科学研究院
3.东莞理工学院
Recommended Citation
GB/T 7714
葛渭高,俞元洪,邓立虎. 拟线性抛物泛微分方程组有关边值问题的振动性[J]. 应用数学学报,2001,024(002):295.
APA 葛渭高,俞元洪,&邓立虎.(2001).拟线性抛物泛微分方程组有关边值问题的振动性.应用数学学报,024(002),295.
MLA 葛渭高,et al."拟线性抛物泛微分方程组有关边值问题的振动性".应用数学学报 024.002(2001):295.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[葛渭高]'s Articles
[俞元洪]'s Articles
[邓立虎]'s Articles
Baidu academic
Similar articles in Baidu academic
[葛渭高]'s Articles
[俞元洪]'s Articles
[邓立虎]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[葛渭高]'s Articles
[俞元洪]'s Articles
[邓立虎]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.